# SDR USAAF01066

- Difficulty date: August 22, 2001
- Submitted: September 12, 2001
- Operation: Air carrier
- Aircraft: N850US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11276
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: F0N96118D4L
- Condition: Faulty
- Location: Pax Cabin
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - FLT 2249 - EN-ROUTE MHT-PHL, THE EMERGENCY EXIT LIGHTS WOULDN'T ILLUMINATE WHEN THE LANDING GEAR WAS EXTENDED.  MAINTENANCE REPLACED EXIT LIGHTING RELAY K2618A.  OPERATIONALLY CHECKED OK.  (M)
